# SDR FDEA201506081721

- Difficulty date: June 8, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 935 hours, 17,326 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 4059060901
- Part serial: 93120601
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER 80KT SPEED CHECK ON TAKEOFF ROLL, FIRST OFFICER LOST AIRSPEED WITH FIRST OFFICER`S SPEED IN RED FOOT.  FIRST OFFICER HAD 40 KT ERROR IN V INDICATION.  ROTATED & CLIMBED ON PITCH POWER.  RAN QRH & DUMPED 20K FUEL, CAPTAIN`S SIDE NORMAL.  LANDED 18C BOTH AMBER IAS & ALT LIGHTS PLUS OTHER ERRONEOUS ALERTS.  FOUND INSECT REMAINS IN FIRST OFFICER'S PITOT TUBE.  ORDERING NEW TUBE & WILL ALSO PERFORM PURGE OF  FIRST OFFICER'S PITOT SYS.  R & R FIRST OFFICER'S PITOT TUBE IAW AMM 34-11-01-2.  ALSO PURGED FIRST  OFFICER'S & CAPTAIN'S PITOT LINES IAW AMM 34-11-00-2.  AS A PRECAUTION, R & R FIRST OFFICER'S AIR DATA COMPUTER IAW AMM 34-16-01-4.  LEAK CHECK IS GOOD.  HOWEVER, DURING OPERATIONS CHECK, NOTED THAT FIRST OFFICER'S AIRSPEED READOUT IS 3 KTS.  HIGHER THAN CAPTAIN'S & 4 KTS.  HIGHER THAN TEST SET.  SUSPECT POSSIBLE BAD ADC FROM STOCK.  WILL R & R FIRST OFFICER'S ADC AGAIN.  AFTER  REPLACING AIR DATA COMPUTER AGAIN IAW AMM 34-16-01-4, FAIRING AOA VANES & CHANGING TEST SETS, ALL PITOT-STATIC LEAK & OPERATIONS CHECKS WERE NORMAL IAW AMM 34-11-00-2.  PITOT TUBE STILL REQUIRES SEALANT.  HOWEVER, DUE TO OUTBOUND FLIGHT, SEALANT WILL BE PLACED ON OIL.  THIS ITEM  WILL BE FACTED.
